# SDR AALA20020967

- Difficulty date: July 4, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: AAP3274A
- Condition: Failed
- Location: E/E Compt
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 1281 - EN ROUTE PVED-ORD, BATTERY CHARGER OFF LIGHT ILLUMINATED, CIRCUIT BREAKER REPORTED OPEN.  CREW DECLARED EMERGENCY AND COMPLIED WITH PROCEDURES.  DIVERTED AND LANDED DTW WITHOUT INCIDENT.  REPLACED MAIN BATTERY CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
